×

zbMATH — the first resource for mathematics

Régularité analytique et iterés d’opérateurs elliptiques dégénérées; applications. (French) Zbl 0243.35044

MSC:
35J70 Degenerate elliptic equations
35D10 Regularity of generalized solutions of PDE (MSC2000)
35P20 Asymptotic distributions of eigenvalues in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baouendi, M.S; Goulaouic, C, Régularité et théorie spectrale pour une classe d’opérateurs elliptiques dégénérés, Arch. rat. mec. anal., 34, n ∘ 5, 361-379, (1969) · Zbl 0185.34901
[2] Baouendi, M.S; Goulaouic, C, Caractérisation des fonctions analytiques sur une variété à bord, C. R. acad. sc. Paris, 270, 1424-1426, (1970) · Zbl 0207.41202
[3] Baouendi, M.S; Goulaouic, C, Étude de l’analyticité et de la régularité Gevrey pour une classe d’opérateurs elliptiques dégénérés, Ann. sc. E. N. S., 4, (1971), fac. 1 · Zbl 0231.35032
[4] Bolley, P; Camus, J, Sur certains problèmes aux limites, elliptiques et dégénérés, C. R. acad. sc. Paris, 271, 980-983, (1970), (et article à paraître) · Zbl 0201.43001
[5] Browder, F.E, Asymptotic distribution of eigenvalues and eigenfunctions for non local elliptic boundary value problems, Am. J. math., 87, 175-195, (1965) · Zbl 0143.14403
[6] Gårding, L, The asymptotic distribution of the eigenvalues and eigenfunctions of elliptic differential operators, Math. scand., 1, 237-255, (1965) · Zbl 0053.39102
[7] Goulaouic, C, Prolongements de foncteurs d’interpolation et applications, Ann. inst. Fourier, Grenoble, 18, 1, 1-98, (1968) · Zbl 0174.17301
[8] Goulaouic, C, Interpolation entre des espaces localement convexes définis à l’aide de semi-groupes; cas des espaces de Gevrey, Ann. inst. Fourier, Grenoble, 19, 2, 269-278, (1969) · Zbl 0181.40202
[9] Guillemot-Teissier, Mme M, Étude d’une base orthonormale de l’espace des fonctions de carré sommable sur la boule unité de rn, C. R. acad. sc. Paris, (1970), décembre · Zbl 0202.39802
[10] Hörmander, L, Linear partial differential operators, (1963), Springer-Verlag · Zbl 0171.06802
[11] Kotake, T; Narasimhan, N.S, Fractional powers of a linear elliptic operator, Bull. soc. math. France, 90, 449-471, (1962) · Zbl 0104.32503
[12] Lions, J.L; Magènes, E, ()
[13] Lions, J.L; Peetre, J, Sur une classe d’espaces d’interpolation, Publ. math. I.H.E.S., 19, 5-68, (1964) · Zbl 0148.11403
[14] Morrey, C.B; Nirenberg, L, On the analyticity of the solutions of linear elliptic systems of partial differential equations, Comm. pure appl. math., 10, 271-290, (1957) · Zbl 0082.09402
[15] Triebel, H, Erzeugung des nuklearen lokalkonvexen Räumes \(C\^{}\{∞\}(\̄gW)\) durch einen elliptischen differentialoperatoren zweiter ordnung, Math. ann., 177, 247-264, (1968) · Zbl 0169.15902
[16] {\scM. Zerner}, Développement en série de polynômes orthonormaux des fonctions indéfiniment différentiables, C. R. Acad. Sc. Paris{\bf268}
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.